# SDR CALA2015030200137

- Difficulty date: March 2, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N66057
- Make and model: Boeing 767424ER
- Aircraft serial: 29452
- Aircraft time: 59,821 hours, 8,420 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: AMC12RA03R
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT SEAT ROWS 4 & 5 ARE INOPERATIVE.  RESEATED EEPL CONNECTOR ON SEAT ROW 6 IAW WDM 33-51-18.  EMER LIGHTS CHECKED GOOD IAW AMM 33-51-00-715-001.
